# SDR SWIA2025121900018

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 27,802 hours, 16,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE MACHINED, FRAME BS 610 DAMAGED.  THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 AND ST51-00-00-002-SKY-U CARD REQUIRED  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
